# SDR 2025FA0000832

- Difficulty date: July 21, 2025
- Submitted: December 16, 2025
- Operation: General aviation
- Aircraft: N339L
- Make and model: Aerovd L39C
- Aircraft serial: 530432
- Engine: Zmdb AI25TL
- Engine time: 1,504 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AI25TL
- Part serial: 9052524100057
- Condition: Failed
- Part time: 1,504 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE IN CLIMB
